# SDR DXTA201009070422

- Difficulty date: September 5, 2010
- Submitted: September 7, 2010
- Operation: Air carrier
- Aircraft: N224QS
- Make and model: Amd FALCON2000
- Aircraft serial: 124
- Aircraft time: 8,940 hours, 5,507 cycles
- Engine: Cfe CFE73811B
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Condition: Out Of Adjust
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, WHEN RAISING THE LANDING GEAR, THE RT MLG DID NOT RAISE BUT THE NOSEWHEEL AND THE LT MLG RAISED, THEN THE LT MAIN CAME BACK DOWN. AT THAT TIME WE HAD LT AND RT GREEN ARROWS AND RED LIGHTS, AND NO RED OR GREEN NLG LIGHTS, NO FLASHING GEAR HANDLE NOR "GEAR GEAR" ANNUNCIATOR.  RAN THE EMERGENCY CHECKLIST, PUT THE LANDING GEAR HANDLE DOWN AND GOT PROPER 3 GREEN AND NO RED INDICATIONS.  JACKED ACFT, FOUND NOSE GEAR LT PROIMITY SENSOR TO BE OUT OF ADJUSTMENT, ADJUSTED PROXIMITY SWITCH, OPS CHECKED GOOD AND DOWNJACKED ACFT.
